Translator Disclaimer
August, 1978 Density-Preserving Statistics and Densities for Sample Means
P. E. Jupp, K. V. Mardia
Ann. Probab. 6(4): 688-694 (August, 1978). DOI: 10.1214/aop/1176995490

Abstract

Among functions between manifolds those which transform probability distributions with densities to probability distributions with densities are characterised as almost submersions. As an application, conditions are given on sample size for sample means of distributions with density on Stiefel manifolds and Grassmannians to have densities.

Citation

Download Citation

P. E. Jupp. K. V. Mardia. "Density-Preserving Statistics and Densities for Sample Means." Ann. Probab. 6 (4) 688 - 694, August, 1978. https://doi.org/10.1214/aop/1176995490

Information

Published: August, 1978
First available in Project Euclid: 19 April 2007

zbMATH: 0388.62047
MathSciNet: MR483177
Digital Object Identifier: 10.1214/aop/1176995490

Subjects:
Primary: 62H10
Secondary: 58A10, 62E15

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.6 • No. 4 • August, 1978
Back to Top